# SDR CALA2018110902337

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 13,076 hours, 4,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: K25104101
- Condition: Broken
- Location: Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO BLOCKS DUE LOUD BANGING NOISE IN CABIN.FOUND WIFI ANTENNA RUBBER SEAL BROKEN AND HANGING DOWN LH SIDE FOR ACFT BY EMERGENCY EXIT DOOR. PARTS TRANS ACTION ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1380525  SN OFF 0277 FAIRING, ASSY,   OFF 29-5320-9-0001 0277 ON 29-5320-9-0001 8061 ADD EMP:U027390 0-10. COMPELTED BONDING CHECK AND SEALED BONDING STRAPS REF. SWPM 20-2 INSTALLED NEW SKIRT FAIRING ASSEMBLY REF. AMM 44-20-36 PG.4004. ADD EMP:U027749,U107585,U336481 INSPECTED SKIRT INSTALLATION, BONDING CHECK & SEALED, AND CLEARE D AREA FOR RADOME INSTALLATION.
